# SDR 05FDEA03754

- Difficulty date: November 10, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Damaged
- Location: Fore Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LT I/B FORE FLAP, L/E REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT LT I/B, FORE FLAP WAS DETERMINED TO BE IAW SRM 57-50-4 FIG 1.  BASED ON AN EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED.  REPAIR CLASSIFIED AS MAJOR.  BASED ON GMM 6-2-100 CRITERIA.
